Alert archive / Idaho / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Jun 19, 2013, 3:05 PM MDT for Cassia County, Oneida County, Power County, Idaho. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2013, 3:05 PM MDT (21:05 UTC)
- Expired
- Jun 19, 2013, 3:45 PM MDT
- In force
- 40 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Cassia County, ID, Oneida County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 77 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4111 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
294
WUUS55 KPIH 192105
SVRPIH
IDC031-071-077-192145-
/O.NEW.KPIH.SV.W.0009.130619T2105Z-130619T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
305 PM MDT WED JUN 19 2013
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO...
NORTHWESTERN ONEIDA COUNTY IN SOUTHEAST IDAHO...
SOUTHEASTERN POWER COUNTY IN SOUTHEAST IDAHO...
* UNTIL 345 PM MDT
* AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 25
MILES NORTHWEST OF SNOWVILLE...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
INTERSTATE 84...
FORT HALL BANNOCK PEAK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4215 11307 4225 11320 4274 11263 4253 11241
4251 11242 4250 11239 4249 11237
TIME...MOT...LOC 2104Z 228DEG 36KT 4224 11305
$$
VALLE2 follow-up statements
681
WWUS55 KPIH 192122
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
322 PM MDT WED JUN 19 2013
IDC031-071-192132-
/O.CAN.KPIH.SV.W.0009.000000T0000Z-130619T2145Z/
ONEIDA ID-CASSIA ID-
322 PM MDT WED JUN 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CASSIA AND
NORTHWESTERN ONEIDA COUNTIES IS CANCELLED...
AT 322 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THOSE
COUNTIES. THEREFORE THE WARNING IS CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4235 11287 4243 11300 4272 11266 4270 11259
4269 11258
TIME...MOT...LOC 2122Z 211DEG 45KT 4248 11291
$$
IDC077-192145-
/O.CON.KPIH.SV.W.0009.000000T0000Z-130619T2145Z/
POWER ID-
322 PM MDT WED JUN 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL POWER COUNTY...
AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF FORT
HALL BANNOCK PEAK...OR 23 MILES SOUTH OF AMERICAN FALLS...MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
ROCKLAND
FORT HALL BANNOCK PEAK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4235 11287 4243 11300 4272 11266 4270 11259
4269 11258
TIME...MOT...LOC 2122Z 211DEG 45KT 4248 11291
$$
VALLE239
WWUS55 KPIH 192144
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
344 PM MDT WED JUN 19 2013
IDC077-192154-
/O.EXP.KPIH.SV.W.0009.000000T0000Z-130619T2145Z/
POWER ID-
344 PM MDT WED JUN 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL POWER COUNTY WILL
EXPIRE AT 345 PM MDT...
AT 344 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4235 11287 4243 11300 4272 11266 4270 11259
4269 11258
TIME...MOT...LOC 2144Z 211DEG 45KT 4271 11271
$$
VALLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:18 PM MDT, 47 minutes earlier.
Area forecast discussion, Jun 19, 2:18 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 218 PM MDT WED JUN 19 2013 .DISCUSSION...THE DEEP UPPER LOW OVER THE PAC NW IS RESPONSIBLE FOR SHOWERS AND TSTMS ACROSS THE FCST AREA THIS AFTN. PRECIP WILL BE MOST CONCENTRATED OVER THE CENTRAL MTNS THRU THIS EVE. SHOWERS AND TSTMS ARE EXPECTED TO COME TO AN END OVER THE SNAKE RIVER PLAIN AND SOUTHERN HIGHLANDS BY EVENING. STRONG SW WINDS WILL CONTINUE INTO THE EVE HOURS...SO WILL CONTINUE THE WIND ADVISORY. THE UPPER LOW WILL MOVE TO NORTH CENTRAL ID THIS EVENING...AND REMAIN THERE THRU FRIDAY. TEMPS WILL STAY ON THE COOL SIDE THRU SATURDAY. PRECIP SHOULD BE LIMITED TO THE CENTRAL MTNS AND ALONG THE DIVIDE THRU SATURDAY...WITH THE GREATEST COVERAGE DURING THE AFTN. THE REST OF THE FCST AREA WILL REMAIN DRY. UPPER RIDGING REPLACES THE UPPER LOW BY SATURDAY NIGHT...AND WILL DRY OUT ALL AREAS FOR SUNDAY. A MINOR UPPER TROF WILL MOVE INTO THE PAC NW ON SUNDAY...AND WILL SPREAD PRECIP INTO THE CENTRAL MTNS SUN AFTN. THIS TROF IS FOLLOWED QUICKLY BY ANOTHER ONE ON MON. WILL KEEP THE THREAT OF SHOWERS OVER THE NORTHERN PARTS OF THE FCST AREA THRU WED. HEDGES && .AVIATION...A LOW PRESSURE SYSTEM SHIFTING INLAND TODAY HAS PRODUCED BREEZY WINDS ACROSS MUCH OF THE AREA. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE BEGINNING TO POP AND WILL REMAIN ACTIVE THROUGH 8 PM, IMPACTS ANTICIPATED AT TERMINAL LOCATIONS INCLUDE GUSTY WINDS TO 40KTS...BRIEF HEAVY RAINS...LIGHTNING AND POSSIBLE SOME PEA SIZED HAIL ALONG WITH BRIEF PERIODS OF MVFR FOR LOWERING CEILINGS. THE THUNDERSTORM ACTIVITY WILL DIMINISH AFTER 8 PM MDT THIS EVENING AS THE UPPER LOW ADVANCES INTO THE IDAHO PANHANDLE AND SOUTHERN IDAHO REMAINS ON THE SOUTHERN PERIPHERY OF THE MAIN SHOWER ACTIVITY. PRESTON && .FIRE WEATHER...A LOW PRESSURE SYSTEM HAS BEGUN PRESSING EASTWARD THIS AFTERNOON CENTERED NEAR PENDLETON OREGON. ATMOSPHERIC INSTABILITY HAS INCREASE ENOUGH TO PRODUCE SCATTERED THUNDERSTORMS ACROSS MUCH OF THE AREA AND EXPECT THAT TO CONTINUE TIL 8 PM COOLER TEMPERATURES AND LOCALLY BREEZY CONDITIONS LINGERING THROUGH THE REST OF THE WEEK BEFORE THE LOW FINALLY PUSHES EAST INTO THE DAKOTAS SATURDAY INTO SUNDAY. A SECOND LOW PRESSURE SYSTEM IS EXPECTED TO ADVANCE INTO THE NW COASTAL WATERS SUNDAY WITH EJECTING DISTURBANCES POSING A THREAT FOR RENEWED SHOWERS AND COOLER TEMPERATURES EARLY NEXT WEEK. HUSTON/PRESTON && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM MDT THIS EVENING IDZ020-021. &&
Hazardous weather outlook, Jun 19, 4:00 AM MDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 400 AM MDT WED JUN 19 2013 IDZ017-022>025-201000- EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- 400 AM MDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT WINDS WILL BE FAIRLY STRONG TODAY AS AN UPPER TROUGH MOVES INTO THE AREA. SPEEDS OF 20 TO 25 MPH WILL BE COMMON WITH GUSTS TO AROUND 35 MPH...HOWEVER SOME AREAS MAY CONTINUE TO SEE SUSTAINED WINDS OF 30 MPH UNTIL AROUND 9 AM THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ020-021-201000- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- 400 AM MDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR THE UPPER AND LOWER SNAKE PLAIN THIS AFTERNOON AND EVENING. EXPECT SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ018-019-031-032-201000- SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 400 AM MDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT AN UPPER TROUGH WILL MOVE INTO THE AREA PRODUCING SHOWERS AND THUNDERSTORMS TODAY. THESE STORMS MAY PRODUCE SMALL HAIL AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED NON-SEVERE AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Jun 19, 2:27 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 227 PM MDT WED JUN 19 2013 IDZ020-021-192115- BINGHAM ID-BONNEVILLE ID- 227 PM MDT WED JUN 19 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO UNTIL 315 PM MDT AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MORELAND..MOVING NORTH AT 45 MPH. FREQUENT LIGHTNING...HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL NORTHWESTERN BONNEVILLE COUNTY... RURAL NORTHERN BINGHAM COUNTY... LAT...LON 4362 11249 4354 11207 4314 11234 4319 11264 TIME...MOT...LOC 2026Z 195DEG 55KT 4331 11244 RHD
Local storm report, Jun 19, 2:30 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
230 PM MDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HIGH SUST WINDS MONTEVIEW 43.93N 112.53W
06/19/2013 M59 MPH JEFFERSON ID MESONET
&&
PANGELSpecial weather statement, Jun 19, 2:30 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
230 PM MDT WED JUN 19 2013
IDZ017-022-192115-
MINIDOKA ID-CASSIA ID-BLAINE ID-
230 PM MDT WED JUN 19 2013
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
SOUTHERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
UNTIL 315 PM MDT
AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST NORTH OF OAKLEY OR 7 MILES NORTHEAST OF
MARION..MOVING NORTH AT 30 MPH. THIS STORM HAS AN INCREASED CHANCE
OF PRODUCING STRONG WINDS.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VIEW...
BURLEY...
HEYBURN...
PAUL...
RUPERT...
LAT...LON 4251 11392 4275 11387 4268 11358 4266 11338
4220 11370 4223 11400
TIME...MOT...LOC 2029Z 200DEG 24KT 4240 11381
RHDLocal storm report, Jun 19, 2:34 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
234 PM MDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HIGH SUST WINDS HAMER 43.93N 112.20W
06/19/2013 M60 MPH JEFFERSON ID MESONET
&&
PANGELSpecial weather statement, Jun 19, 2:47 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
247 PM MDT WED JUN 19 2013
IDZ017-031-192130-
LINCOLN ID-BLAINE ID-
247 PM MDT WED JUN 19 2013
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL BLAINE COUNTY IN CENTRAL IDAHO
NORTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
UNTIL 330 PM MDT
AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF MAGIC CITY..MOVING NORTHEAST AT
35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GANNETT
PICABO...
BELLEVUE...
HAILEY...
CAREY...
LAT...LON 4320 11436 4354 11438 4352 11395 4325 11392
4310 11420 4292 11445 4314 11460
TIME...MOT...LOC 2047Z 225DEG 30KT 4318 11437
RHDSpecial weather statement, Jun 19, 2:59 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
259 PM MDT WED JUN 19 2013
IDZ021>023-192145-
ONEIDA ID-BINGHAM ID-POWER ID-CASSIA ID-BANNOCK ID-
259 PM MDT WED JUN 19 2013
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
WEST CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO
POWER COUNTY IN SOUTHEAST IDAHO
EXTREME SOUTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
WESTERN ONEIDA COUNTY IN SOUTHEAST IDAHO
UNTIL 345 PM MDT
AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
NEELEY TO 13 MILES EAST OF IDAHOME TO 11 MILES NORTHWEST OF BLACK
PINE..AND MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE INTERSTATE 86 AND INTERSTATE 84 EAST AND
SOUTHEAST OF BURLEY...
NEELEY...
COLDWATER...
AMERICAN FALLS...
ROCKLAND...
FORT HALL BANNOCK PEAK...
FORT HALL BANNOCK CREEK LODGE AND STONE...
HOLBROOK...
LAT...LON 4287 11237 4239 11244 4202 11248 4202 11324
4240 11320 4288 11314
TIME...MOT...LOC 2057Z 271DEG 28KT 4279 11303 4240 11308
4211 11311
RHDThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:41 PM MDT | Wind Advisory | PIH | 11 hr | |
| Jun 19, 1:48 PM MDT | Special Weather Statement | PIH | Bingham | 42 min |
| Jun 19, 2:01 PM MDT | Special Weather Statement | PIH | Blaine, Cassia, Lincoln, Minidoka | 44 min |
| Jun 19, 2:27 PM MDT | Special Weather Statement | PIH | Bingham | 48 min |
| Jun 19, 2:30 PM MDT | Special Weather Statement | PIH | Cassia | 45 min |
| Jun 19, 2:47 PM MDT | Special Weather Statement | PIH | Blaine | 43 min |
| Jun 19, 2:59 PM MDT | Special Weather Statement | PIH | Oneida, Power | 46 min |
| Jun 19, 3:43 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville | 47 min |
| Jun 19, 3:49 PM MDT | Severe Thunderstorm Warning | PIH | Blaine, Butte | 41 min |
| Jun 19, 4:00 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Bonneville, Jefferson, Madison | 45 min |
| Jun 19, 4:01 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Bonneville, Jefferson, Madison | 44 min |
| Jun 19, 4:04 PM MDT | High Wind Warning | PIH | 3 hr |
Nearby
Severe Thunderstorm Warnings in Idaho, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.